MAUDE Adverse Event Report: STRATTICE PERFORATED 20 X 25; MESH, SURGICAL

STRATTICE PERFORATED 20 X 25; MESH, SURGICAL
Catalog Number 2025002P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hernia (2240)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal investigation into strattice lot sp100598 included a review of the reported information, review of the device history records, and a review of the complaint history records with no remarkable findings, including no other complaints reported against the lot and no deviations or non-conformances revealed during manufacturing.The lot was aseptically processed, terminally sterilized within the process parameters and met all qc release criteria.To date, of the 160 devices released to finished goods, 147 have been distributed with 92 devices reported as implanted.No further actions are required as a nonconformance could not be confirmed.
 
Event or Problem Description
It was reported that the patient had hernia repair surgery on (b)(6) 2013, (b)(6) 2015, (b)(6) 2016, (b)(6) 2017, (b)(6) 2017 and (b)(6) 2018.The patient was a female between the ages of 38 and 43 at the times of surgery.The patient was implanted with strattice lot sp100598-099 during the (b)(6) 2018 procedure.The patient returned to the hospital on (b)(6) 2018 and (b)(6) 2019.On (b)(6) 2018, the patient had lysis of adhesions and removal of the mesh and a hernia repair at (b)(6) medical center.On (b)(6) 2019 the patient had another surgery requiring additional removal of the strattice mesh at (b)(6) medical center.This record is for the lot sp100598-099 implanted (b)(6) 2018 (record 6 of 6).

Brand Name
STRATTICE PERFORATED 20 X 25
Common Device Name
MESH, SURGICAL
MDR Report Key12218258
Report Number1000306051-2021-03039
Device Sequence Number19840715
Product Code FTM
UDI-Device Identifier00818410012335
UDI-Public00818410012335
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K150712
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2025002P
Device Lot NumberSP100598
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2021
Initial Report FDA Received Date07/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;